A function on exponential convergence in a Fréchet metric space

DSpace/Manakin Repository

español português english

A function on exponential convergence in a Fréchet metric space

Show simple item record

dc.contributor.author Ganguly, D.K.
dc.contributor.author Biswas, Bablu
dc.date.accessioned 2020-02-12T13:01:46Z
dc.date.available 2020-02-12T13:01:46Z
dc.date.issued 2013
dc.identifier.uri http://hdl.handle.net/10662/10316
dc.description.abstract This paper deals with some fundamental properties of a function defined on exponential convergence connecting with a monotonic increasing divergent sequence in a Fréchet metric space. es_ES
dc.format.extent 8 p. es_ES
dc.format.mimetype application/pdf en_US
dc.language.iso eng es_ES
dc.publisher Universidad de Extremadura es_ES
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 International *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Borel classification of sets es_ES
dc.subject First category es_ES
dc.subject Baire class of sets es_ES
dc.subject Lebesgue measure and dense set es_ES
dc.subject Clasificación de conjuntos Borel es_ES
dc.subject Primera categoría es_ES
dc.subject Clase de conjuntos Baire es_ES
dc.subject Medida de Lebesgue y conjunto denso es_ES
dc.title A function on exponential convergence in a Fréchet metric space es_ES
dc.type article es_ES
dc.description.version peerReviewed es_ES
europeana.type TEXT en_US
dc.rights.accessRights openAccess es_ES
dc.subject.unesco 1202 Análisis y Análisis Funcional es_ES
dc.subject.unesco 1202.22 Series, Sumabilidad es_ES
europeana.dataProvider Universidad de Extremadura. España es_ES
dc.identifier.bibliographicCitation GANGULY, D.K., BISWAS, B. (2013). A function on exponential convergence in a Fréchet metric space. Extracta Mathematicae 28 (1), 49-56. E-ISSN 2605-5686 es_ES
dc.type.version publishedVersion es_ES
dc.contributor.affiliation University of Calcutta. India en_US
dc.identifier.publicationtitle Extracta Mathematicae es_ES
dc.identifier.publicationissue 1 es_ES
dc.identifier.publicationfirstpage 49 es_ES
dc.identifier.publicationlastpage 56 es_ES
dc.identifier.publicationvolume 28 es_ES
dc.identifier.e-issn 2605-5686

Files in this item

Files Size Format View
2605-5686_28_1_49.pdf 98.79Kb PDF View  Thumbnail

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 International Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 International

Search DSpace


My Account



Redes sociales